Alert archive / Indiana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 13, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 25, 2019, 9:01 PM EDT for 4 counties in Indiana. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2019, 9:01 PM EDT (01:01 UTC)
- Expired
- Apr 25, 2019, 9:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hancock County, IN, Henry County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 9:14 PM EDT | TSTM WND DMG | 5 Se Carthage, IN | CORRECTS TO TSTM WND DMG REPORT FROM 5 SE CARTHAGE. TREES AND POWER POLES DOWN NEAR 300 WEST AND 600 NORTH. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED FROM RADAR. |
| Apr 25, 9:14 PM EDT | NON-TSTM WND DMG | 5 Se Carthage, IN | TREES AND POWER POLES DOWN NEAR 300 WEST AND 600 NORTH. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 345 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.3
The text
As transmitted.
227
WUUS53 KIND 260101
SVRIND
INC059-065-139-145-260145-
/O.NEW.KIND.SV.W.0013.190426T0101Z-190426T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
901 PM EDT THU APR 25 2019
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northeastern Shelby County in central Indiana...
Southeastern Hancock County in central Indiana...
Rush County in central Indiana...
Southern Henry County in east central Indiana...
* Until 945 PM EDT.
* At 900 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Greenfield to 8 miles west of
Rushville to 6 miles east of Shelbyville, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
New Castle, Rushville, Knightstown, Morristown, Carthage,
Spiceland, Lewisville, Milroy, Glenwood, Straughn, Dunreith,
Greensboro, Mays, Moscow, New Salem, Manilla and Arlington.
This includes the following highways...
Interstate 70 between mile markers 107 and 133.
Interstate 74 between mile markers 117 and 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Indianapolis.
&&
LAT...LON 3987 8522 3979 8522 3979 8530 3948 8530
3947 8573 3961 8569 3983 8572 3995 8520
3988 8520
TIME...MOT...LOC 0100Z 254DEG 33KT 3974 8564 3963 8561 3952 8566
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MRD/MK3 follow-up statements
794
WWUS53 KIND 260109
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
909 PM EDT THU APR 25 2019
INC145-260119-
/O.CAN.KIND.SV.W.0013.000000T0000Z-190426T0145Z/
Shelby IN-
909 PM EDT THU APR 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3987 8522 3979 8522 3979 8530 3948 8530
3951 8563 3970 8563 3970 8566 3975 8567
3985 8564 3995 8520 3988 8520
TIME...MOT...LOC 0109Z 254DEG 33KT 3976 8554 3965 8551 3954 8556
$$
INC059-065-139-260145-
/O.CON.KIND.SV.W.0013.000000T0000Z-190426T0145Z/
Hancock IN-Rush IN-Henry IN-
909 PM EDT THU APR 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHEASTERN HANCOCK...RUSH AND SOUTHERN HENRY COUNTIES...
At 909 PM EDT, severe thunderstorms were located along a line
extending from 12 miles east of Greenfield to near Rushville to 11
miles east of Shelbyville, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
New Castle, Rushville, Knightstown, Carthage, Spiceland, Lewisville,
Milroy, Glenwood, Straughn, Dunreith, Greensboro, Mays, New Salem,
Manilla and Arlington.
This includes Interstate 70 between mile markers 111 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.
&&
LAT...LON 3987 8522 3979 8522 3979 8530 3948 8530
3951 8563 3970 8563 3970 8566 3975 8567
3985 8564 3995 8520 3988 8520
TIME...MOT...LOC 0109Z 254DEG 33KT 3976 8554 3965 8551 3954 8556
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MRD/MK946
WWUS53 KIND 260120
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
920 PM EDT THU APR 25 2019
INC059-260129-
/O.CAN.KIND.SV.W.0013.000000T0000Z-190426T0145Z/
Hancock IN-
920 PM EDT THU APR 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3987 8522 3979 8522 3979 8530 3959 8530
3960 8547 3977 8554 3989 8548 3995 8520
3988 8520
TIME...MOT...LOC 0119Z 242DEG 25KT 3983 8547 3973 8543 3960 8544
$$
INC065-139-260145-
/O.CON.KIND.SV.W.0013.000000T0000Z-190426T0145Z/
Rush IN-Henry IN-
920 PM EDT THU APR 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHEASTERN RUSH AND SOUTHEASTERN HENRY COUNTIES...
At 919 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southwest of New Castle to 9 miles northwest
of Glenwood to Rushville, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
New Castle, Rushville, Knightstown, Spiceland, Lewisville, Glenwood,
Straughn, Dunreith, Greensboro and Mays.
This includes Interstate 70 between mile markers 119 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.
&&
LAT...LON 3987 8522 3979 8522 3979 8530 3959 8530
3960 8547 3977 8554 3989 8548 3995 8520
3988 8520
TIME...MOT...LOC 0119Z 242DEG 25KT 3983 8547 3973 8543 3960 8544
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MRD/MK022
WWUS53 KIND 260140
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
940 PM EDT THU APR 25 2019
INC065-139-260150-
/O.EXP.KIND.SV.W.0013.000000T0000Z-190426T0145Z/
Rush IN-Henry IN-
940 PM EDT THU APR 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSH AND
SOUTHEASTERN HENRY COUNTIES WILL EXPIRE AT 945 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Indianapolis.
LAT...LON 3987 8522 3979 8522 3979 8530 3959 8530
3960 8547 3977 8554 3989 8548 3995 8520
3988 8520
TIME...MOT...LOC 0140Z 254DEG 33KT 3988 8524 3978 8520 3965 8521
$$
MRD/MKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:52 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 25, 6:52 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 652 PM EDT Thu Apr 25 2019 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 329 PM EDT Thu Apr 25 2019 A surface front currently located across southern Indiana will slowly lift to the northeast before exiting the region by tomorrow. An upper level low pressure system will bring chances for rain and a few thunderstorms this weekend with additional threats for rain and thunderstorms mid-week next week. && .NEAR TERM /Tonight/... Issued at 329 PM EDT Thu Apr 25 2019 Primary focus for the period will be tracking rain and a few thunderstorms as they move through the state. A warm front is currently positioned across the southern portions of the state and is expected to slowly lift to the north before exiting the region later tonight as the upper level low pressure system moves out. The heavy rain that has been ongoing for much of the day will end after midnight with lighter rain showers continuing through the rest of the night. Rainfall amounts of one to locally two inches is expected between the day today and tomorrow morning which may lead to localized flooding in low lying areas and flooding along smaller creeks and streams that have been falling. A flood watch is not anticipated to be needed with the rain falling over a fairly long enough period of time and long periods of heavy rain not expected. A weak upper level wave will move through on the backside of the stronger low pressure system late tonight and will bring light rain to the area during the morning commute. Low temperatures tonight will fall to the upper 40s and lower 50s tonight. && .SHORT TERM /Friday through Sunday/... Issued at 329 PM EDT Thu Apr 25 2019 Primary focus for the period will be the threat for gusty winds Friday afternoon and for the next chances for rain and thunderstorms this weekend. The low pressure system that is expected to bring rain to central Indiana tonight will move out during the morning hours with light rain expected through the morning commute. Gusty winds are expected during the day Friday, but the severity will be partially dependent on how quickly skies clear and how efficient winds mix down. Current thoughts are the best chance for winds in excess of 30-35 mph will be from late morning through the afternoon when the strongest pressure gradients and mixing is expected. Occasional wind gusts of 40 mph are possible, but not frequent enough to warrant a Wind Advisory at this time. Quiet weather is expected otherwise from late Friday through Saturday before an upper level low pressure system moves through late Saturday night bringing additional chances for showers and thunderstorms to the area. Currently, best chances for heavier precipitation looks to be in the northern counties with another chance for gusty winds possible as the system moves through the state. Dry and quiet weather is expected for Sunday with skies clearing during the course of the day. High temperatures will generally be in the upper 50s to lower 60s with lows in the low to mid 40s. && .LONG TERM /Sunday Night through Thursday/... Issued at 326 PM EDT Thu Apr 25 2019 Split flow regime aloft early next week will transition to broad upper ridging over the eastern part of the country by the end of the period. At the surface...a frontal boundary will settle across the Ohio Valley and oscillate over the region all week. This will result in a generally unsettled pattern for much of next week with periodic threats for showers and storms. The only potential period with more widespread rain and storms likely late Tuesday into Wednesday as a stronger surface wave traverses the boundary. After a cool start Monday and Tuesday with highs in the 60s...temperatures should shift towards the mid and upper 70s for Wednesday and Thursday as the boundary shifts to the north. While confidence is high in the boundary being in the area and an overall extended threat for scattered showers and storms...the confidence is much lower in the details at this time. && .AVIATION /Discussion for 260000Z TAF Issuance/... Issued at 652 PM EDT Thu Apr 25 2019 Look for mostly MVFR and worse conditions in showers through all of much of the night per radar trends, High Resolution Rapid Refresh, GFSA LAMP and SREF. Then, conditions will become mostly VFR after 11z-13z as the shower threat ends. Winds will become northwest and increase to 15 knots with gusts to around 25 knots after 06z-06z as surface low pressure intensifies as it moves over Lake Erie and Lake Ontario. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...White NEAR TERM...White SHORT TERM...White LONG TERM....Ryan AVIATION...MK
Hazardous weather outlook, Apr 25, 4:30 PM EDT, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 430 PM EDT Thu Apr 25 2019 INZ021-028>031-035>049-051>057-060>065-067>072-262030- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 430 PM EDT Thu Apr 25 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Thunderstorms are possible, along with heavy rain. Hazards: Lightning, heavy rain, localized flooding. Timing: Thunderstorms through this evening. Best chances for heavy rain and localized flooding will be before midnight. Discussion: A low pressure system will bring showers and some thunderstorms to the area during the early overnight hours tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: Thunderstorms are possible over most of the area Monday through Wednesday. Severe storms are not expected at this time. Winds may gust to near 40 mph at times on Friday and as high as 35 mph late Saturday night and early Sunday. Discussion: A series of systems will bring periodic rain chances and the potential for some thunderstorms and gusty winds at times into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Apr 25, 7:14 PM EDT, 1 hour 47 minutes before
Special Weather Statement National Weather Service Indianapolis IN 714 PM EDT THU APR 25 2019 INZ062-063-070-071-252345- Brown IN-Lawrence IN-Jackson IN-Monroe IN- 714 PM EDT THU APR 25 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE... SOUTHWESTERN BROWN...EASTERN LAWRENCE AND NORTHWESTERN JACKSON COUNTIES UNTIL 745 PM EDT... At 714 PM EDT, Doppler radar was tracking a strong thunderstorm near Bedford, moving northeast at 25 mph. Winds in excess of 40 mph will be possible with this storm. This storm is also exhibiting some rotation. Locations impacted include... Bedford, Mitchell, Oolitic, Heltonville, Norman, Tunnelton, Freetown, Bartlettsville, Avoca, Pleasant View, Spring Mill State Park, Elkinsville, Kurtz, Charles Deam Wilderness and Story. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Indianapolis. && LAT...LON 3870 8648 3896 8657 3915 8626 3891 8601 TIME...MOT...LOC 2314Z 231DEG 22KT 3890 8644 MRD/MK
Special weather statement, Apr 25, 7:49 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
749 PM EDT THU APR 25 2019
INZ065-072-260015-
Decatur IN-Jennings IN-
749 PM EDT THU APR 25 2019
...SPECIAL WEATHER STATEMENT...
At 747 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Osgood, or 18 miles southwest of Batesville, moving
northeast at 35 mph.
Winds in excess of 30 mph will be possible with this storm. This
storm has been exhibiting some rotation in the low levels.
Locations impacted include...
Greensburg, Westport, Millhousen, Newpoint and Letts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.
&&
LAT...LON 3920 8544 3907 8544 3914 8561 3945 8546
3939 8529 3927 8530
TIME...MOT...LOC 2347Z 206DEG 32KT 3913 8549
MRD/MKLocal storm report, Apr 25, 8:11 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
811 PM EDT THU APR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM NON-TSTM WND DMG MILLHOUSEN 39.21N 85.44W
04/25/2019 DECATUR IN PUBLIC
SEVERAL TREES DOWN NEAR MILLHOUSEN. POSSIBLE
TORNADO DAMAGE. RELAYED VIA SOCIAL MEDIA.
TIME ESTIMATED FROM RADAR.
&&
AWLocal storm report, Apr 25, 8:33 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 PM EDT THU APR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM NON-TSTM WND DMG 4 WSW NEWPOINT 39.28N 85.40W
04/25/2019 DECATUR IN LAW ENFORCEMENT
TREES DOWN NEAR INTERSECTION OF COUNTY ROAD
400 SOUTH AND US 421. POSSIBLE TORNADO
DAMAGE. TIME ESTIMATED FROM RADAR.
&&
AWSpecial weather statement, Apr 25, 8:41 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
841 PM EDT THU APR 25 2019
INZ048-049-055>057-064-065-260130-
Rush IN-Johnson IN-Decatur IN-Bartholomew IN-Henry IN-Shelby IN-
Hancock IN-
841 PM EDT THU APR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...HANCOCK...RUSH...
NORTHERN DECATUR...EASTERN JOHNSON...NORTHEASTERN BARTHOLOMEW AND
SOUTHWESTERN HENRY COUNTIES UNTIL 930 PM EDT...
At 840 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greenfield to 6 miles north of Shelbyville
to 11 miles southeast of Franklin. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms. Some
weak rotation has been observed by radar in lower levels of the
storm.
Locations impacted include...
Shelbyville, Greenfield, Greensburg, Rushville, Adams, Edinburgh,
Knightstown, New Palestine, Flat Rock, Milford, Geneva, Morristown,
St. Paul, Carthage, Spiceland, Shirley, Kennard, Wilkinson,
Lewisville and Fairland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.
&&
LAT...LON 3933 8536 3933 8603 3960 8598 3964 8597
3964 8595 3970 8595 3987 8591 3991 8542
3974 8530 3955 8530
TIME...MOT...LOC 0040Z 259DEG 32KT 3986 8581 3962 8579 3938 8589
MRD/MKLocal storm report, Apr 25, 8:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
844 PM EDT THU APR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM NON-TSTM WND DMG 2 N MILLHOUSEN 39.24N 85.43W
04/25/2019 DECATUR IN TRAINED SPOTTER
SMALL PLAYSET BLOWN OVER. POSSIBLE TORNADO
DAMAGE. TIME ESTIMATED FROM RADAR.
&&
AWThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:10 PM EDT | Tornado Warning | IND | Decatur, Rush | 20 min |
| Apr 25, 8:40 PM EDT | River Flood Warning | IND | Delaware, Randolph | 56 hr |
| Apr 25, 8:40 PM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 17 days |
| Apr 25, 8:41 PM EDT | Special Weather Statement | IND | Hancock, Rush, Shelby | 49 min |
| Apr 25, 9:06 PM EDT | Tornado Warning | IND | Randolph | 24 min |
| Apr 25, 9:10 PM EDT | Tornado Warning | IND | Henry, Rush | 35 min |
| Apr 25, 9:41 PM EDT | Areal Flood Advisory | IND | Boone, Delaware, Hamilton, Hancock, Hendricks, Henry and 4 more | 18 hr |
| Apr 25, 9:51 PM EDT | Areal Flood Advisory | IND | Brown, Clay, Daviess, Greene, Hendricks, Johnson and 8 more | 12 hr |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Hamilton, Madison | 62 hr |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Hamilton, Marion | 71 hr |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 5 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 5 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 21 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 17 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 13 days |
| Apr 25, 9:54 PM EDT | River Flood Warning | IND | Tippecanoe | 71 hr |
| Apr 25, 9:56 PM EDT | Special Weather Statement | IND | Randolph | 34 min |
| Apr 26, 2:13 AM EDT | River Flood Warning | IND | Marion | 18 hr |
| Apr 26, 2:13 AM EDT | River Flood Warning | IND | Johnson | 31 hr |
| Apr 26, 2:13 AM EDT | River Flood Warning | IND | Delaware, Madison | 36 hr |
| Apr 26, 8:16 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 16 hr |
| Apr 26, 8:16 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 54 hr |
| Apr 26, 8:16 AM EDT | River Flood Warning | IND | Howard | 14 hr |
| Apr 26, 11:07 AM EDT | River Flood Warning | IND | Hancock | 17 hr |
| Apr 26, 11:07 AM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 27 hr |
| Apr 26, 2:26 PM EDT | River Flood Warning | IND | Johnson | 42 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.